# SDR SWIA200514895

- Difficulty date: April 6, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 4,470 hours, 3,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT STA 625.00 STR 14R, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLOOR SUPPORT ANGLE AS PER IAW CRJ REO 601R-53-61-117 REV B.
